# SDR EIA2001134

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1241 REAR SPAR WEB UPPER EDGE AT RBL 75.89 AND RBL 98.55, HEAVY CORROSION/BLENDOUT EXCEEDS SRM LIMITS.  CORROSION REMOVED, HFEC INSPECTED BLENDOUT AREA, HFEC INSPECTED ALL OPEN HOLES.  FLAP/SHOT PEENED BLENDOUT REGIONS AND REPAIR ANGLE.  REPLACED SPLICED ANGLE AND REPAIRED WEB PER BOEING MSG AND RS R-57-12-34634.  (M)
